Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Research Journal of Applied Sciences
Year: 2007  |  Volume: 2  |  Issue: 5  |  Page No.: 629 - 632

A New Generalized Mathematical Model for the Study of Diabetes Mellitus

S.O. Adewale, R.O. Ayeni, O.A. Ajala and T. Adeniran    

Abstract: We present a new generalized Mathematical model for the study of diabetes mellitus. The model takes into account all glucose intake and insulin injected (administered) as a function of the molecular weight of carbohydrate and protein intake, respectively. We also used the model to monitor the blood plasma glucose level in non-diabetic and suspected diabetic subjects. The results obtained were compared with results in literature graphically.

Fulltext    |   Related Articles   |   Back
 
 
   
 
 
 
  Related Articles

 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility